# SDR UALA2013071204902

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,354 hours, 13,857 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 470135
- Condition: Inoperative
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXCITER BOX INOPERATIVE.  R & R EXCITER BOX, OPS CKS GOOD. SN PART INSTALLED 0916250,  402068.
